# SDR RRXA001043

- Difficulty date: August 11, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,964 hours, 15,446 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bracket
- Condition: Broken
- Location: Engine Oil Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT FL 370 CRUISE PWR NR 4 OIL PSI DECREASE TO APPROX  20 PSI NR 4 OIL TEMP 150 DEGREE NR 4 OIL QTY NORMAL.  PRECAUTIONARY SHUT DOWN NR 4 (0213Z).  REMOVED AND REPLACED OIL PROBES XMITTER IAW CH 79-32-1.  REMOVED AND REPLACED OIL TEMP SENOR IAW CH 79-54-1.  MOTORED ENGINE IAW EWA RUN-UP HANDBOOK. NO LEAKS NOTED, OIL QTY NORMAL.  RAN ENGINE TO MAX POWER IAW EWA RAN-UP HANDBOOK.  NR 4 OIL SYSTEM  OPS CHECKS  NORMAL.  OIL SYSTEM INSPECTED IAW CH 79-00, MAINT PRECAUTIOUS  OIL ALTERS AND DRIP DETECTOR PULLED IAW CH 79-20-5.  NO DEFECTED NOTED. OIL DRAINED FROM SYSTEM IAW CH 14-40-1 AND INTERNAL CK OF OIL TANK PERFORMED.  FOUND BRACKET ON SUCTION LINE BROKEN.  REMOVED AND REPLACED OIL TANK IAW CH 79-70-1.
